# SDR DALA2019032001828

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 70,645 hours, 51,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L;1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR HUNG ON DOOR FRAME. FOUND SLIDE PACK DAMAGED DID NOT DEPLOY. REPLACED L1 DOOR SLIDE PACK PER 2561-01358-01A. SLIDE, EVAC, FO OFF 97-2561-9-0003 02768 ON 88-2560-9-0003 03673. (LP5813124)
